# SDR IPXA2024031371207

- Difficulty date: February 26, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: SRM5360530I1DETA
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT - RH SIDE TRANSITION PANEL BETWEEN STA 1360 AND 1380 HAS EXFOLIATION CORROSION. INSTALLED TRANSITION PANEL BTW STA 1360 AND 1380 RH IAW SRM 51-40-02-0G.
